Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Proof of three propositions of Paley


Author: M. Fekete
Journal: Bull. Amer. Math. Soc. 41 (1935), 138-144
DOI: https://doi.org/10.1090/S0002-9904-1935-06036-7
Cited work: Bull. Amer. Math. Soc., Volume 40, Number 6 (1934), 469--475
MathSciNet review: 1563037
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06036-7